# SDR UALA2009060301596

- Difficulty date: June 3, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 51,748 hours, 9,522 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GIRT BAR ATTACH CASTING ON DOOR 2R IS BROKEN.  REMOVED BROKEN SUPPORT CASTING. REPLACED CASTING ASSY.
